# SDR ASAA2015121414263

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,806 hours, 9,183 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disengaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISENGAGED ON ITS OWN AND WOULD NOT RE-ENGAGE.  ACFT GROUNDED. PERFORMED AUTO THROTTLE BITE TEST REF AMM TASK 22-31-00-710-801,  NO DEFECTS NOTED. PERFORMED DFGS BITE TEST GROUP NR 43, NO DEFECTS NOTED.
